CaRMS Logo
Introduction | Search taxa | Taxon tree | Taxon match | Checklist | Literature | Stats | Photogallery | OBIS Vocab | Log in

CaRMS source details

Fenaux, R., Q. Bone, and D. Deibel. 1998. Appendicularian distribution and zoogeography, p. 251-264. In q. Bone [ed.], The biology of pelagic tunicates. Oxford University Press.
47747
Publication
Date
action
by
2013-01-12 18:30:12Z
created
db_admin

Website and databases developed and hosted by VLIZ · Page generated 2024-07-15 GMT · contact: